# SDR P5CA9801024

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1000-1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1000 TO 1235 KEEL BEAM AREA LOWER ACCESS PANEL SUPPORT BRACKET FOUND CORRODED.  CORROSION AND AREA REPROTECTED AS PER SRM 51-10-01 AND 51-10-02.
